# SDR ABXA050223

- Difficulty date: July 24, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,221 hours, 58,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114181
- Condition: Corroded
- Location: Bs 680-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LONGERON 30, FS 680 TO FS 737 WAS CORRODED.  BLENDED CORROSION AND REPAIRED DAMAGED AREAS IAW DC-9 SRM.
